# SDR AMTA200700399

- Difficulty date: August 20, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R-1 DOOR SLIDE INFLATED IN FWD GALLEY.  REPLACED DOOR SLIDE IAW W/C 222R2505.  (K)
